EconPapers    
Economics at your fingertips  
 

On the Treewidths of Graphs of Bounded Degree

Yinglei Song and Menghong Yu

PLOS ONE, 2015, vol. 10, issue 4, 1-9

Abstract: In this paper, we develop a new technique to study the treewidth of graphs with bounded degree. We show that the treewidth of a graph G = (V, E) with maximum vertex degree d is at most ( 1 − C e − 4 . 06 d ) | V | for sufficiently large d, where C is a constant.

Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://journals.plos.org/plosone/article?id=10.1371/journal.pone.0120880 (text/html)
https://journals.plos.org/plosone/article/file?id= ... 20880&type=printable (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:plo:pone00:0120880

DOI: 10.1371/journal.pone.0120880

Access Statistics for this article

More articles in PLOS ONE from Public Library of Science
Bibliographic data for series maintained by plosone ().

 
Page updated 2025-03-19
Handle: RePEc:plo:pone00:0120880